Medical Update

Sawadee Khrap

I hate to post my progress because I seem to be taking 2 steps forward and one step back each time.  But I have reduced the Lorazepam to 0 and so far not suffered any side effects of shooting HBP – fingers crossed. 

This means I am only taking Valsartan and occasionally some Hydralazine for spikes above 150  BP.  Pretty steady around 140 or so now.   Also seem to be returning to a non-drugged spatial balance and getting my walking in – so far so good  3/4 mile each day.  It’s taken almost 1 1/2 years to get here.  Thank God, the (DIP)  Drug Induced Parkinson’s symptoms are gone and I seem to be getting back to normal, or at least normal for a 81 year old.

That’s about it for now – praying that it continues.-

God Bless,  FORGIVENESS is the key

Ciao.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.